MAUDE Adverse Event Report: DEVICOR MEDICAL PRODUCTS INC MAMMOMARK; MAMMOMARK BIOPSY SITE IDENTIFIER 10G - TRIPLE TWIST - NON-CE

DEVICOR MEDICAL PRODUCTS INC MAMMOMARK; MAMMOMARK BIOPSY SITE IDENTIFIER 10G - TRIPLE TWIST - NON-CE
Model Number MMK1003
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/10/2025
Type of Reportable Event Serious Injury
Event or Problem Description
According to the reporter, there was a tip shear of mmk1003.The radiologist noticed the tip shear before the stereotactic biopsy was finished and was able to remove the tip before completion of the procedure.Radiologist confirmed that the aperture was fully open during marker deployment.Per the account, "the radiologist noticed the plastic piece when we took the image when he was placing the marker.He changed the direction of the probe, and we took another image, and the plastic was back in the marker device".The problem occurred during the procedure.The procedure was completed with the reported mmk1003.No patient complications were noted.
 
Additional Manufacturer Narrative
According to the reporter, there was a tip shear of mmk1003.The radiologist noticed the tip shear before the stereotactic biopsy was finished and was able to remove the tip before completion of the procedure.Radiologist confirmed that the aperture was fully open during marker deployment.Per the account, "the radiologist noticed the plastic piece when we took the image when he was placing the marker.He changed the direction of the probe, and we took another image, and the plastic was back in the marker device".The problem occurred during the procedure.The procedure was completed with the reported mmk1003.The device was not returned for evaluation.Based on available information and user feedback, the most likely root cause was determined to be customer failure to follow the instructions for use (ifu).The ifu clearly states: "caution: do not insert beyond appropriate band or tip damage may occur." "caution: do not activate the probe cutter or other clinical functions while a marker is inserted in the probe.Take care to completely remove the marker out of the probe before activating any of the holster's clinical functions." failure to adhere to these precautions may have contributed to the reported issue.No device fragments remained in the patient, and no complications were reported.If any new information becomes available, the complaint will be reassessed accordingly.

Brand Name
MAMMOMARK
Common Device Name
MAMMOMARK BIOPSY SITE IDENTIFIER 10G - TRIPLE TWIST - NON-CE
Manufacturer (Section D)
DEVICOR MEDICAL PRODUCTS INC
300 e business way
fifth floor
cincinnati OH 45241
Manufacturer (Section G)
DEVICOR MEDICAL PRODUCTS DE MEXICO
sor juanaines de la cruz
#20152 4-b
tijuana, bc 22440
MX   22440
Manufacturer Contact
vivian boyd
300 e business way
fifth floor
cincinnati, OH 45241
5138649047
MDR Report Key23300723
Report Number3008492462-2025-00025
Device Sequence Number10028270
Product Code NEU
UDI-Device Identifier00841911100522
UDI-Public(01)00841911100522(17)270201(10)F12531550D
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
PMA/510(K) Number
K082278
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberMMK1003
Device Lot NumberF12531550D
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/17/2025
Initial Report FDA Received Date10/15/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/04/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown